advertisement
Question
Posted by: AMANDA | 2004/10/04

high blood preasure

Hi

I have high bloodpreasure (occasionally), and started on a diet mixture, I also have a underactive thyrone, Everytime I drink the mixture and limit my food intake, I feel dizzy.
Please Help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Amanda
Is this diet mixture a slimming product? If so it probably contains ephedrine which causes many side-effects including insomnia, tremors, palpitations, psychotic reactions, and dizziness. Stop taking this mixture if you have high bp. Ask the dr to prescribe thyroid hormone replacement like Eltroxin for you. Click on 'Diet' at the top of this page and then on 'Food as medicine' and 'Hypertension' and get a copy of the DASH Diet which was developed in the USA to lower bp. The DASH Diet will also help you to lose weight. Combine it with regular exercise such as going for brisk walks every day for 30 min.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: AMANDA | 2004/10/05

Hello lol

I am using quickslim (herbal mixture), I have been using this for about a month and lose 5 kg, you can buy this from almost any pharmacy.

thanks amanda

Reply to AMANDA
Posted by: Lol | 2004/10/05

Hi, Amanda...If i may ask, what mixture are you drinking, cause i need something for myself. Do you know what can work with "fat hips"? I hope there is something....

Please help...

Reply to Lol

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement